Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 103569, 7 pages
http://dx.doi.org/10.1155/2014/103569
Research Article

Global Optimization for a Class of Nonlinear Sum of Ratios Problem

1Basic Course Department, Henan Mechanical and Electrical Engineering College, Xinxiang 453003, China
2College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China

Received 5 November 2013; Revised 6 February 2014; Accepted 8 February 2014; Published 3 April 2014

Academic Editor: Baocang Ding

Copyright © 2014 Li Jin and Xue-Ping Hou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Jin and Xue-Ping Hou, “Global Optimization for a Class of Nonlinear Sum of Ratios Problem,” Mathematical Problems in Engineering, vol. 2014, Article ID 103569, 7 pages, 2014. https://doi.org/10.1155/2014/103569.